Education

·05/2011 Ph.D. in Applied Mathematics, Columbia University (Advisor: Guillaume Bal)

·07/2006 B.S. in Theoretical and Applied Mechanics, Peking University (B)

Work Experience

·09/2016–present Assistant Professor, Tsinghua University

·07/2021–present Adjunct Assistant Professor, Yanqi Lake Beijing Institute of Mathematical Sciences and Applications (BIMSA)

·09/2013–08/2016 L.E. Dickson Instructor, The University of Chicago (Mentor: Panagiotis E. Souganidis)

·09/2011–08/2013 Postdoctoral Researcher, Ecole Normale Supérieure (Mentor: Habib Ammari, Josselin Garnier)

Publications

[J24] W. Jing. Layer potentials for Lamé systems and homogenization of perforated elastic medium with clamped holes. arXiv:2007.03333, Calculus of Variations & PDEs., 60 (2021), Paper No.2.

[J23] W. Jing, H. V. Tran and Y. Yu. Effective fronts of polytope shapes. Minimax Theory Appl., 5 (2020), no.2, 347—360.

[J22] W. Jing, H. Mitake and H. V. Tran. Generalized ergodic problems: existence and uniqueness structures of solutions. J. Differential Equations, 268 (2020), no. 6, 2886– 2909.

[J21] W. Jing. A unified homogenization approach for the Dirichlet problem in perforated domains. SIAM J. Math. Anal., 52 (2020), no.2, 1192–1220.

[J20] W. Jing, O. Pinaud. A backscattering model based on corrector theory of homogenization for the random Helmholtz equation. DCDS-B, 24 (2019), no. 10, 5377–5407.

[J19] W. Jing, P. E. Souganidis and H. V. Tran. Large time average of reachable sets and applications to homogenization of interfaces moving with oscillating spatio-temporal velocity. Discrete Contin. Dyn. Syst. - S, 11 (2018), no. 5, 915–939.

[J18] W. Jing, H. V. Tran and Y. Yu. Inverse problems, non-roundedness and flat pieces of the effective burning velocity from an inviscid quadratic Hamilton-Jacobi model. Nonlinearity, 30 (2017), no. 5, 1853–1875.

[J17] W. Jing, P. E. Souganidis and H. V. Tran. Stochastic homogenization of viscous superquadratic Hamilton-Jacobi equations in dynamic random environment. Research Math. Sci., 4 (2017), Paper No. 6, 20pp.

[J16] G. Bal and W. Jing. Fluctuations in the homogenization of semilinear equations with random potential. Comm. Partial Differential Equations, 41 (2016), no. 12, 1839– 1859.

[J15] W. Jing. Limiting distribution of homogenization error in periodic diffusion with random potentials. Analysis & PDE., 9 (2016), no. 1, 193–228. 2 [J14] W. Jing. Stochastic homogenization of randomly deformed conductivity resistant membranes. Commun. Math. Sci., 14 (2016), no. 5, 1237–1268.

[J13] H. Ammari, J. Garnier, L. Giovangigli, W. Jing and J. K. Seo. Spectroscopic imaging of a dilute cell suspension, J. Math. Pures Appl., 105 (2016), no. 5, 603–661.

[J12] H. Ammari, E. Bretin, J. Garnier, W. Jing, H. Kang and A. Wahab. Localization, sta[1]bility and resolution of topological derivative based imaging functionals in elasticity. SIAM J. Imaging Sci., 6 (2013), no. 4, 2174–2212. [J11] H. Ammari, J. Garnier and W. Jing. Passive array correlation based imaging in a weakly random waveguide. Multiscale Model. Simul., 11 (2013), no. 2, 656–681.

[J10] G. Bal and W. Jing. Corrector Analysis of a Heterogeneous Multi-scale Scheme for Elliptic Equations with Random Potential. Math. Model. Numer. Anal. (M2AN), 48 (2014), no. 2, 387–409.

[J9] H. Ammari, E. Bossy, J. Garnier, W. Jing and L. Seppecher. Radiative transfer and dif[1]fusion limits for wave field correlations in locally shifted random media. J. Math. Phys., 54 (2013), 021501.

[J8] H. Ammari, T. Boulier, J. Garnier, W. Jing, H. Kang, and H. Wang. Target identifica[1]tion using dictionary matching of Generalized Polarization Tensors. Found. Comput. Math., 14 (2014), no. 1, 27–62.

[J7] H. Ammari, J. Garnier, W. Jing and L. Nguyen. Quantitative thermo-acoustic imaging: an exact formula. J. Differential Equations, 254 (2013), no. 3, 1375–1395.

[J6] H. Ammari, J. Garnier and W. Jing. Resolution and stability analysis in acousto[1]electric imaging. Inverse Problems, 28 (2012), 084005, 20 pp.

[J5] G. Bal, J. Garnier, Y. Gu and W. Jing. Corrector theory for elliptic equations with long-range correlated random potentials. Asymptotic Analysis, 77 (2012), no. 3-4, 123-145.

[J4] G. Bal and W. Jing. Corrector theory for MsFEM and HMM in random media. Mul[1]tiscale Model. Simul., 9 (2011), no. 4, 1549-1587.

[J3] G. Bal and W. Jing. Corrector theory for elliptic equations in random media with singular Green’s function. Commun. Math. Sci., 9 (2011), no. 2, 383-411. [J2] G. Bal and W. Jing. Homogenization and corrector theory for linear transport in random media. Discrete Contin. Dyn. Syst., 28(2010) no. 4, 1311-1343.

[J1] G. Bal and W. Jing. Fluctuation theory for radiative transfer in random media. Journal of Quantitative Spectroscopy and Radiative Transfer, 112 (2011), no. 4, 660-670.